×

Found 462 Documents (Results 1–100)

100
MathJax

A note on radial solutions to the critical Lane-Emden equation with a variable coefficient. (English) Zbl 1475.35164

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 273-290 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Classical solutions up to the boundary to some higher order semilinear Dirichlet problems. (English) Zbl 1466.35122

MSC:  35J30 35J91 35B65
PDF BibTeX XML Cite
Full Text: DOI

To the theory of semilinear equations in the plane. (English. Ukrainian original) Zbl 1433.35118

J. Math. Sci., New York 242, No. 6, 833-859 (2019); translation from Ukr. Mat. Visn. 16, No. 1, 105-140 (2019).
MSC:  35J62 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI Link

Monte Carlo solution of Dirichlet problem for semi-linear equation. (English) Zbl 1434.65308

Dimov, Ivan (ed.) et al., Finite difference methods. Theory and applications. 7th international conference, FDM 2018, Lozenetz, Bulgaria, June 11–16, 2018. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 11386, 443-451 (2019).
MSC:  65N99 35J61 65C05
PDF BibTeX XML Cite
Full Text: DOI

Properties of the spectrum of an elliptic boundary value problem with a parameter and a discontinuous nonlinearity. (English. Russian original) Zbl 1425.35050

Sb. Math. 210, No. 7, 1043-1066 (2019); translation from Mat. Sb. 210, No. 7, 145-170 (2019).
MSC:  35J61 35R05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software